Spectral approximation and nonlocal boundary value problems
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_3a_0,
author = {N.
Ad\v{z}i\'c},
title = {Spectral approximation and nonlocal boundary value problems},
journal = {Novi Sad Journal of Mathematics},
pages = {1-10},
year = {2000},
volume = {30},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_0/}
}
N. Adžić. Spectral approximation and nonlocal boundary value problems. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_0/